Alert archive / Utah / Winter Storm Watches in 2006

Winter Storm Watch 21, NWS Salt Lake City, UT

October 16, 2006

NWS Salt Lake City, UT issued this winter storm watch at Oct 16, 2006, 4:28 AM MDT. It took effect at Oct 17, 2006, 12:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 16, 2006, 4:28 AM MDT (10:28 UTC)
In effect from
Oct 17, 2006, 12:00 AM MDT
Expired
Oct 16, 2006, 4:03 PM MDT
In force
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KSLC 161028
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
428 AM MDT MON OCT 16 2006

...SNOW FOR THE MOUNTAINS OF UTAH...

.A COLD FRONT MOVING SOUTHEAST ACROSS NORTHWEST UTAH EARLY THIS
MORNING WILL SETTLE OVER CENTRAL THROUGH NORTHEAST UTAH BY EARLY
TUESDAY. THE FRONT WILL STRENGTHEN FOR LATE MONDAY NIGHT THROUGH
TUESDAY....BRINGING HEAVY SNOW TO THE CENTRAL MOUNTAINS OF UTAH. 

UTZ007-008-161830-
/O.CON.KSLC.SN.Y.0036.061016T1200Z-061016T2200Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
428 AM MDT MON OCT 16 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. 

THIS SNOW ADVISORY IS FOR THE WASATCH RANGE ABOVE 8000 FEET.

SNOW HAS DEVELOPED ACROSS THE WASATCH RANGE OF NORTHERN UTAH EARLY
THIS MORNING. SNOW LEVELS WILL DROP TO AROUND 7500 FEET...WITH THE
HEAVIEST PERIOD OF SNOW EARLY THIS MORNING. SNOW SHOWERS WILL
CONTINUE THROUGH THE AFTERNOON...PRODUCING ADDITIONAL ACCUMULATION.

SNOW ACCUMULATIONS WILL RANGE FROM 2 TO 6 INCHES ABOVE 7500 FEET
BY LATE THIS AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

UTZ010-017-161830-
/O.NEW.KSLC.WS.A.0021.061017T0600Z-061018T1200Z/
WASATCH PLATEAU/BOOK CLIFFS-CENTRAL AND SOUTHWEST MOUNTAINS-
428 AM MDT MON OCT 16 2006

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE
TUESDAY NIGHT.

THIS WINTER STORM WATCH IS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS...
AND FOR THE WASATCH PLATEAU AND BOOK CLIFFS IN NORTHEAST UTAH.

A COLD FRONT SWEEPING SOUTHEAST ACROSS EXTREME NORTHWEST UTAH EARLY
THIS MORNING WILL SETTLE OVER CENTRAL THROUGH NORTHEAST UTAH BY EARLY
TUESDAY. INITIALLY THIS FRONT WILL PRODUCE SHOWERS...MOSTLY OF RAIN
OR RAIN AND SNOW MIXED...OVER THE HIGHER ELEVATIONS. THIS FRONT WILL
STRENGTHEN BEGINNING LATE THIS EVENING. SNOW...HEAVY AT TIMES...WILL
FORM ALONG THIS FRONT...AND CONTINUE INTO TUESDAY NIGHT. THE HEAVIEST
SNOW WILL OCCUR OVER THE CENTRAL MOUNTAINS BEGINNING TONIGHT...THEN
EXTEND INTO THE BOOK CLIFFS AND WASATCH PLATEAU LATE TONIGHT THROUGH
TUESDAY. ACCUMULATIONS OF OVER A FOOT ARE POSSIBLE IN THE HIGHEST
ELEVATIONS OF THE WATCH AREA.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT NEW
SNOW...POSSIBLY COMBINED WITH STRONG WINDS. CONTINUE TO MONITOR THE
LATEST FORECASTS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
2 follow-up statements
000 
WWUS45 KSLC 161835
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1235 PM MDT MON OCT 16 2006

...SNOW FOR THE MOUNTAINS OF UTAH...

.A COLD FRONT HAS MOVED ACROSS NORTHERN UTAH THIS
MORNING...BRINGING SNOW TO THE HIGHER ELEVATIONS OF NORTHERN UTAH.
THIS FRONT WILL STALL OVER CENTRAL UTAH TODAY. THE FRONT WILL THEN
STRENGTHEN LATE TONIGHT THROUGH TUESDAY...BRINGING HEAVY SNOW TO
THE CENTRAL MOUNTAINS OF UTAH.

UTZ007-008-162200-
/O.CON.KSLC.SN.Y.0036.000000T0000Z-061016T2200Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
1235 PM MDT MON OCT 16 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. 

THIS SNOW ADVISORY IS FOR THE WASATCH RANGE ABOVE 7500 FEET.

SNOW SHOWERS WILL CONTINUE ACROSS THE WASATCH RANGE OF NORTHERN
UTAH THROUGH THIS AFTERNOON...MAINLY ABOVE 7500 FEET. 

ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED ABOVE
7500 FEET BEFORE SNOW SHOWERS DECREASE LATE THIS AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

UTZ010-017-162200-
/O.CON.KSLC.WS.A.0021.061017T0600Z-061018T1200Z/
WASATCH PLATEAU/BOOK CLIFFS-CENTRAL AND SOUTHWEST MOUNTAINS-
1235 PM MDT MON OCT 16 2006

...WINTER STORM WATCH REMAINS IN EFFECT FROM MIDNIGHT MDT TONIGHT
THROUGH LATE TUESDAY NIGHT...

A WINTER STORM WATCH REMAINS IN EFFECT FROM MIDNIGHT MDT TONIGHT
THROUGH LATE TUESDAY NIGHT. 

THIS WINTER STORM WATCH IS FOR THE CENTRAL AND SOUTHWEST
MOUNTAINS... AND FOR THE WASATCH PLATEAU AND BOOK CLIFFS IN
NORTHEAST UTAH.

A COLD FRONT STALLED OVER CENTRAL THROUGH NORTHEAST UTAH WILL
INITIALLY PRODUCE SHOWERS...MOSTLY OF RAIN OR RAIN AND SNOW
MIXED...OVER THE HIGHER ELEVATIONS. THIS FRONT WILL STRENGTHEN
BEGINNING LATE THIS EVENING. SNOW...HEAVY AT TIMES...WILL FORM
ALONG THIS FRONT...AND CONTINUE INTO TUESDAY NIGHT. THE HEAVIEST
SNOW WILL OCCUR OVER THE CENTRAL MOUNTAINS BEGINNING
TONIGHT...THEN EXTEND INTO THE BOOK CLIFFS AND WASATCH PLATEAU
LATE TONIGHT THROUGH TUESDAY. ACCUMULATIONS OF OVER A FOOT ARE
POSSIBLE IN THE HIGHEST ELEVATIONS OF THE WATCH AREA.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
NEW SNOW...POSSIBLY COMBINED WITH STRONG WINDS. CONTINUE TO
MONITOR THE LATEST FORECASTS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS45 KSLC 162203
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
403 PM MDT MON OCT 16 2006

...SNOW FOR THE MOUNTAINS OF UTAH...

.A COLD FRONT WHICH HAS STALLED ACROSS CENTRAL UTAH THIS
AFTERNOON WILL STRENGTHEN AND SLOWLY MOVE SOUTH TONIGHT THROUGH
TUESDAY. THIS WILL RESULT IN HEAVY SNOW ACROSS THE MOUNTAINS OF
CENTRAL AND SOUTHERN UTAH. ADDITIONAL SNOW SHOWERS CAN BE EXPECTED
ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH. 

UTZ017-170615-
/O.UPG.KSLC.WS.A.0021.061017T0600Z-061018T1200Z/
/O.NEW.KSLC.HS.W.0014.061017T0300Z-061018T1200Z/
CENTRAL AND SOUTHWEST MOUNTAINS-
403 PM MDT MON OCT 16 2006

...HEAVY SNOW WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
MDT WEDNESDAY FOR THE MOUNTAINS OF CENTRAL AND SOUTHWEST UTAH...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HEAVY
SNOW WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
MDT WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

THIS HEAVY SNOW WARNING IS FOR THE CENTRAL AND SOUTHWEST
MOUNTAINS OF UTAH. 16 TO 20 INCHES OF SNOW IS EXPECTED BY
WEDNESDAY MORNING ACROSS THE MOUNTAINS OF CENTRAL AND SOUTHWEST
UTAH...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

A COLD FRONT STALLED OVER CENTRAL UTAH THIS AFTERNOON WILL
STRENGTHEN AND MOVE SLOWLY SOUTH TONIGHT...AS AN UPPER LEVEL STORM
SYSTEM MOVES INTO THE REGION. SNOW...HEAVY AT TIMES...WILL DEVELOP
ALONG AND NORTH OF THIS FRONT TONIGHT...AND CONTINUE THROUGHOUT
TUESDAY BEFORE TAPERING OFF LATE TUESDAY NIGHT.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

UTZ018-170615-
/O.NEW.KSLC.HS.W.0014.061017T0300Z-061018T1200Z/
HENRY MOUNTAINS-
403 PM MDT MON OCT 16 2006

...HEAVY SNOW WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
MDT WEDNESDAY FOR THE HENRY MOUNTAINS...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HEAVY
SNOW WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
MDT WEDNESDAY. 

THIS HEAVY SNOW WARNING IS FOR THE HENRY MOUNTAINS OF SOUTHERN
UTAH. 14 TO 20 INCHES OF SNOW IS EXPECTED BY WEDNESDAY MORNING
ACROSS THE MOUNTAINS OF CENTRAL AND SOUTHWEST UTAH...WITH LOCALLY
HIGHER AMOUNTS POSSIBLE.

A COLD FRONT STALLED OVER CENTRAL UTAH WILL STRENGTHEN AND MOVE
SLOWLY SOUTH TONIGHT...AS AN UPPER LEVEL STORM SYSTEM MOVES INTO
THE REGION. SNOW...HEAVY AT TIMES...WILL DEVELOP ALONG AND NORTH
OF THIS FRONT TONIGHT...AND CONTINUE THROUGHOUT TUESDAY BEFORE
TAPERING OFF LATE TUESDAY NIGHT.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

UTZ010-170615-
/O.UPG.KSLC.WS.A.0021.061017T0600Z-061018T1200Z/
/O.NEW.KSLC.SN.Y.0037.061017T0300Z-061018T1200Z/
WASATCH PLATEAU/BOOK CLIFFS-
403 PM MDT MON OCT 16 2006

...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM MDT
WEDNESDAY FOR THE WASATCH PLATEAU AND BOOK CLIFFS...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM MDT
WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

THIS SNOW ADVISORY IS FOR THE WASATCH PLATEAU AND BOOK CLIFFS IN
NORTHEAST UTAH...WHERE 8 TO 12 INCHES OF SNOW IS EXPECTED BY LATE
TUESDAY NIGHT. LOCALLY HIGHER AMOUNTS ARE POSSIBLE.

A COLD FRONT STALLED OVER CENTRAL UTAH WILL STRENGTHEN AND MOVE
SLOWLY SOUTH TONIGHT...AS AN UPPER LEVEL STORM SYSTEM MOVES INTO
THE REGION. SNOW...HEAVY AT TIMES...WILL SPREAD INTO THE WASATCH
PLATEAU AND BOOK CLIFFS LATE TONIGHT THROUGHOUT THE DAY TUESDAY.
THE SNOW IS EXPECTED TO TAPER OFF LATE TUESDAY NIGHT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

UTZ007-008-170615-
/O.EXT.KSLC.SN.Y.0036.000000T0000Z-061017T1000Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
403 PM MDT MON OCT 16 2006

...SNOW ADVISORY NOW IN EFFECT UNTIL 4 AM MDT TUESDAY FOR THE 
WASATCH MOUNTAINS OF NORTHERN UTAH...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 4 AM MDT TUESDAY. 

THIS SNOW ADVISORY IS FOR THE WASATCH RANGE ABOVE 7000
FEET...WHERE AN ADDITIONAL 1 TO 3 INCHES OF SNOW IS EXPECTED.
LOCALLY HIGHER AMOUNTS ARE POSSIBLE...ESPECIALLY ACROSS THE
SOUTHERN WASATCH IN UTAH AND JUAB COUNTIES. 

SNOW SHOWERS WILL CONTINUE ACROSS THE WASATCH RANGE OF NORTHERN
UTAH THROUGH TONIGHT...WITH SNOW LEVELS FALLING TO AROUND 7000
FEET. THIS SNOW MAY BECOME LOCALLY HEAVY...PARTICULARLY ACROSS THE
SOUTHERN WASATCH RANGE OF UTAH AND JUAB COUNTIES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm watch went out at Oct 15, 8:45 PM MDT, 7 hours 43 minutes earlier.

Area forecast discussion, Oct 15, 8:45 PM MDT, 7 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED HEADLINES
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
845 PM MDT SUN OCT 15 2006

.SYNOPSIS...A PACIFIC STORM SYSTEM WILL APPROACH THE REGION TONIGHT.
THE ASSOCIATED COLD FRONT WILL MOVE THROUGH NORTHERN UTAH ON MONDAY
AND THEN SLOWLY PUSH ACROSS CENTRAL AND SOUTHERN UTAH MONDAY NIGHT
AND TUESDAY.

&&

.DISCUSSION...UPPER TROUGH IN THE PACIFIC NORTHWEST RACING EAST
ALONG THE 100 KNOT CROSSING NORTHERN CALIFORNIA. ASSOCIATED SURFACE
COLD FRONT IS MOVING ACROSS SOUTHEAST OREGON WITH PRECIPITATION
ALONG AND BEHIND IT. AIR MASS IS MOISTENING ALOFT AHEAD OF THIS
STORM. LEADING SHORT WAVE TROUGH AND NOSE OF THE JET STREAK IN
OREGON WILL TRACK EAST AND REACH SOUTHEAST IDAHO AND NORTHERN UTAH
MONDAY MORNING. SURFACE COLD FRONT WILL CROSS THE GREAT SALT LAKE AND
INTO THE WASATCH FRONT EARLY MONDAY MORNING. SHOULD BE PERIOD OF
WIDESPREAD SHOWERS NEAR AND BEHIND THE FRONT...WITH RAINFALL
REACHING WEST CENTRAL UTAH AND INTO THE SANPETE VALLEY BY LATE
MORNING. FIRST WAVE LOWERS 700 MB TEMPERATURES TO -2C TO -3C OVER
THE GSL. ENOUGH FOR SNOW ADVISORY IN THE WASATCH RANGE ON MONDAY.
CYCLONIC FLOW CONCENTRATES ON NORTHERN UTAH THROUGH MONDAY WITH PVA
AND COOLING NEAR 500 MB INTO THE AFTERNOON AS SHORT WAVE TROUGH CUTS
ACROSS THE NORTH IN WESTERLY MEAN FLOW. MOIST AND MODERATELY
UNSTABLE AIR MASS WILL CONTINUE TO GENERATE SHOWERS WHICH SPREAD
SOUTH AND EAST ACROSS THE NORTHERN 2/3 OF THE UTAH.

STRONGER JET STREAK PROGGED UPSTREAM TO DIVE SOUTH ON
THE BACKSIDE OF THE MEAN UPPER TROUGH WHICH CARVES DEEPER INTO
SOUTHERN NEVADA AND THEN SWINGS INTO SOUTHERN UTAH EARLY TUESDAY.
AFTER EVENING PRECIPITATION SLIDES SOUTH...THE NORTH WILL TAPER OFF
MONDAY NIGHT...BUT 700 MB FRONTOGENESIS ACROSS CENTRAL TO SOUTH
CENTRAL UTAH WILL FOCUS A BAND OF MODERATE TO HEAVY PRECIPITATION
WITH LOWERING SNOW LEVELS. 18Z GFS AND 00Z/16 NAM GENERALLY AGREE
THE MAIN FOCUS OF HEAVY PRECIPITATION WILL COME FROM A 700 MB
CIRCULATION THAT TRACKS FROM BETWEEN MILFORD AND CEDAR CITY AND EAST
TUESDAY MORNING ACROSS THE CASTLE COUNTRY...SAN RAFAEL AND BOOK
CLIFFS. LOCALLY LOWER SNOW LEVELS POSSIBLE IN THE INTENSE BANDING
WHICH COULD DEVELOP IN SOUTH CENTRAL TO CENTRAL UTAH...DOWN TO
5500-6000 FEET...ADVISORY LEVELS. COLD POOL ALOFT WITH -24C AT 500
MB DRIFTS ACROSS NORTHERN UTAH ON TUESDAY WHICH WILL REDEVELOP
SHOWERS IN THE NORTHWEST FLOW ALOFT WHILE THE BANDING IN THE SOUTH
WEAKENS TO SCATTERED CONVECTION.

SNOW LEVELS IN THE NORTH COULD DROP INTO THE BENCHES LATE TUESDAY
AND TUESDAY NIGHT WHEN THE COOLEST AIR ARRIVES. AIR MASS SUPPORTS
LAKE ENHANCEMENT AS WELL WITH POSSIBLE BANDING IN UNIDIRECTIONAL LOW
TO MID LEVEL FLOW TUESDAY NIGHT AND EARLY WEDNESDAY. LOCAL UPSLOPE
PRECIPITATION WILL ALSO OCCUR DOWN ALONG THE I-15 CORRIDOR INTO
SOUTHWEST UTAH...WITH SNOW LEVELS ALONG THE INTERSTATE. UPPER TROUGH
AXIS CROSSES UTAH AND STRONG WARMING IN THE UPPER LEVELS OCCURS ON
WEDNESDAY SO PRECIPITATION TAPERS AND THEN ENDS BY AFTERNOON. WARM
ADVECTION NORTHWEST FLOW PROGGED FOR WEDNESDAY NIGHT AND THURSDAY
WHICH WOULD BRING PRECIPITATION BACK TO NORTHEAST UTAH AS THE NEXT
SYSTEM DIVES SOUTHEAST OVER THE GREAT BASIN AND TOWARDS THE ROCKIES.

CURRENT FORECAST SLIGHTLY TOO FAST WITH TIMING IN NORTHERN UTAH
TONIGHT THOUGH EXPECT INCREASING PRECIPITATION ALONG THE NORTHERN
WASATCH FRONT AFTER 3 AM...AND RAPIDLY EXPANDING SOUTH AND EAST
THROUGH THE SOUTHERN WASATCH FRONT TOWARD 6 AM. THE MODERATE FORCING
SHOULD BE ENOUGH TO OVERCOME THE RELATIVELY DRY LOW LEVELS WITH
TOP-DOWN MOISTENING. WILL CONSIDER INCREASING CHANCES FOR MONDAY IN
THE NORTHERN AREAS...MOST SIGNIFICANT AREAS WILL BE THE NORTHERN
WASATCH FRONT BENCHES AND MOUNTAINS. DUE TO DURATION AND A BREAK
MONDAY NIGHT AS WELL AS INITIALLY HIGH SNOW LEVELS ADVISORY AMOUNTS
ON TRACK FOR THE NORTH...BUT CENTRAL AND EASTERN UTAHS HIGHER
TERRAIN COULD BE TARGETED FOR WARNING AMOUNTS MONDAY NIGHT AND
TUESDAY MORNING. POTENTIAL FOR ACCUMULATING SNOW FOR UPPER VALLEYS
MONDAY NIGHT AND TUESDAY MORNING IN THE CORE OF THIS BAND. LOWER
SNOW LEVELS DURING THIS EVENT WILL DECREASE IMMEDIATE RUNOFF BUT
AREAS OF HEAVY RAIN IN THE LOW LANDS COULD BRING HYDRO ISSUES BY
TUESDAY MORNING FOR CENTRAL UTAH AND PARTS OF SOUTHER UTAH.

&&

.AVIATION...CEILINGS WILL GRADUALLY LOWER TONIGHT WITH NEAR 8000 FT
BY 10Z AND THEN FALLING TO 5000 FEET BY 13Z. WIND SHIFT FROM COLD
FRONT TARGETED FOR NEAR 12Z...LITTLE FASTER THAN ADVERTISED. A
PERIOD OF MVFR CONDITIONS COULD OCCUR MONDAY MORNING IN RAIN.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...SNOW ADVISORY ABOVE 8000 FEET MONDAY FOR ZONES 7 AND 8.
WY...NONE.

&&

TARDY

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 10:14 PM MDTSnow AdvisorySLC41 hr
Oct 16, 4:03 PM MDTHeavy Snow WarningSLC24 hr
Oct 16, 4:03 PM MDTSnow AdvisorySLC32 hr
Oct 16, 5:58 PM MDTSevere Thunderstorm WarningSLCEmery62 min

Nearby

Winter Storm Watches in Utah, 2006Every winter storm watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.